Global outer connected domination number of a graph
Завантаження...
Дата
Автори
Назва журналу
Номер ISSN
Назва тому
Видавець
Інститут прикладної математики і механіки НАН України
Анотація
In this paper we obtain some bounds for outer connected domination numbers and global outer connected domination numbers of graphs.
Опис
Теми
Цитування
Global outer connected domination number of a graph / M. Alishahi, D.A. Mojdeh // Algebra and Discrete Mathematics. — 2018. — Vol. 25, № 1. — С. 18-26. — Бібліогр.: 10 назв. — англ.